| Model Number |
KIT,SIPAP,IF,PLUS,AUX,MDISS,ENGLISH |
| Medical Device Problem Codes |
Gas/Air Leak (2946); Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to vyaire medical that the sipap ventilator has loud gas flow constantly from the exhaust.As of this time there is no information about patient involvement associated with this reported event.
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(6).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not returned yet.
Additional Manufacturer Narrative
Result of investigation: failure analysis was able to confirm the reported issue.The damaged components o-ring and filter assembly were creating a leak between the flow mixer block routing through the exhaust block.